| Catalog Number |
P300NJJP |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ventilation rates are different.The issue occurred during inspection and there was no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
B3: event date is unknown.Device evaluation: one device was received.No abnormality related to the reported event was confirmed on the product's appearance.No abnormalities were found in the product's operation.The cause is unknown as the event did not recur.The patient circuit pressure monitoring tube may not be connected to the device.No action was taken.No non-conformances were found during the dhr review.